Flowability of plane homeomorphisms
Artikel i vetenskaplig tidskrift, 2012

We describe necessary and sufficient conditions for a fixed point free planar homeomorphism that preserves the standard Reeb foliation to embed in a planar flow that leaves the foliation invariant.

Brouwer homeomorphism

homeomorphism

flows

plane

flow

foliation

Reeb component

Författare

F. Le Roux

Universite Paris-Sud XI

Anthony G O'Farrell

Maynooth University

Maria Roginskaya

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

I. Short

Open University

Annales de lInstitut Fourier

0373-0956 (ISSN)

Vol. 62 619-639

Ämneskategorier

Matematik

DOI

10.5802/aif.2689